Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally finite self-interchange graphs


Authors: Benjamin L. Schwartz and Lowell W. Beineke
Journal: Proc. Amer. Math. Soc. 27 (1971), 8-12
MSC: Primary 05.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0289349-5
MathSciNet review: 0289349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Graphs isomorphic to their interchanges are studied. Using prior results of more special cases, plus one new concept, it is possible to characterize all locally finite self-interchange graphs, finite and infinite, connected and disconnected, with loops and parallel edges admitted. All solutions are shown to be component-unions of graphs from six easily described classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40

Retrieve articles in all journals with MSC: 05.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0289349-5
Keywords: Graph theory, interchange graphs
Article copyright: © Copyright 1971 American Mathematical Society